# SDR SWAA2024040458026

- Difficulty date: March 1, 2024
- Submitted: April 4, 2024
- Operation: Air carrier
- Aircraft: N8601C
- Make and model: Boeing 737-8H4
- Aircraft serial: 38874
- Aircraft time: 40,322 hours, 18,721 cycles
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Floor Panel
- Part number: UNKNOWN
- Condition: Deformed
- Location: Main Cabin
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PANEL 231AF HAS LARGE DEFORMATIONS OVER SURFACE<[01] REPLACED MAIN CABIN FLOOR PANEL 231AF PER BOEING 737-800 SRM 53-00-53-1A-1 PO 2059779;[02] VERIFIED
